I've been taking different generic versions of Lexapro for about 6 months (5mg) and I thought I was doing great, till i experienced a massive panic attack at 5 am a week ago. I had been out and I drank quite a bit of gin, which i hadnt done since i began on the drug. I dont usually drink and i thought maybe i suffered an interaction. Its been over a week now and my brain still doesnt feel right. I feel extremely depressed and lacking in all emotion. I thought maybe i should up dose, but I'm scared to do that. Could it be the generic brand thats doing it? I am staying away from alcohol now and i am seriously thinking about getting off this drug altogether.
Has the generic pill you are taking changed in the past month? Some brands are better then others with absorption. If not, then you either need your dose increased, which you didn't say what you are on, or a new med. Even if the drug you have isn't absorbing as well, you can call the dr and get your dose upped a little to compensate. Or try to get your pharmacy to exchange them for another pill you know helps.
I was prescribed 10mg, but I didn't like the druggy feeling. I found 5mg was perfect for me. But since starting on this particular brand I felt different. I think I'll go back to the previous brand before I decide to up dose. But even then, do people up dose every now and then? I am aware of the effects of alcohol with Lexapro. I usually only have middies of beer and I'm not that bad. But Gin was a horror!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 6 answers
Posted 5 Nov 2010 • 1 answer
Posted 14 Aug 2011 • 3 answers
Posted 18 Dec 2012 • 4 answers
Posted 25 Aug 2015 • 1 answer